# SDR 2A6R2024082971105

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 7,280 hours, 22,721 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: L533M1006228
- Condition: Corroded
- Location: Zone 100
- Part time: 7,280 hours, 22,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON THE LH FORWARD LANDING GEAR FITTING (PN: L533M1006228) ON THE INBOARD SURFACE AT THE LOWER EDGE OF THE CENTER SECTION OF THE FITTING.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL AHI 135 53 007 24, ISSUE A DATED 08 MAY 2024 WITH AIRWORTHINESS APPROVAL VIA FAA FORM 8110-3 BY MICHAEL JOHN GARDINER (DER-T # 976778826) DATED 08 MAY 2024.
